×

Found 1,003 Documents (Results 1–100)

Asymptotic behavior of the solution for one class of nonlinear integral equations of Hammerstein type on the whole axis. (English. Russian original) Zbl 07872263

J. Math. Sci., New York 282, No. 2, 292-306 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No, 2, 376-391 (2022).
MSC:  45M05 45G10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field